PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1 | 55-73
Tytuł artykułu

Characterizations of ordered Γ-Abel-Grassmann's groupoids

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we introduced the concept of ordered Γ-AG-groupoids, Γ-ideals and some classes in ordered Γ-AG-groupoids. We have shown that every Γ-ideal in an ordered Γ-AG**-groupoid S is Γ-prime if and only if it is Γ-idempotent and the set of Γ-ideals of S is Γ-totally ordered under inclusion. We have proved that the set of Γ-ideals of S form a semilattice, also we have investigated some classes of ordered Γ-AG**-groupoid and it has shown that weakly regular, intra-regular, right regular, left regular, left quasi regular, completely regular and (2,2)-regular ordered Γ-AG**-groupoids coincide. Further we have proved that every intra-regular ordered Γ-AG**-groupoid is regular but the converse is not true in general. Furthermore we have shown that non-associative regular, weakly regular, intra-regular, right regular, left regular, left quasi regular, completely regular, (2,2)-regular and strongly regular Γ-AG*-groupoids do not exist.
Twórcy
autor
  • Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, Pakistan
autor
  • Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, Pakistan
autor
  • Department of Mathematics, University of Malakand, Chakdara, Pakistan
  • Department of Mathematics,, Quaid-i-Azam University, Islamabad, Pakistan
Bibliografia
  • [1] R. Chinram and K. Tinpun, A note on minimal bi-ideals in ordered Γ-semigroups, International Math. Forum 4 (1) (2009) 1-5.
  • [2] K. Hila, Filters in ordered Γ-semigroups, Rocky Mountain J. Math. 41 (1) (2011) 189-203. doi: 10.1216/RMJ-2011-41-1-189
  • [3] K. Hila, On quasi-prime, weakly quasi-prime left ideals in ordered Γ-semigroups, Math. Slovaca 60 (2) (2010) 195-212. doi: 10.2478/s12175-010-0006-x
  • [4] K. Hila and E. Pisha, On bi-ideals on ordered Γ-semigroups I, Hacettepe J. Math. and Stat. 40 (6) (2011) 793-804.
  • [5] K. Hila and E. Pisha, On lattice-ordered rees matrix Γ-semigroups, Annals of the Alexandru Ioan Cuza University - Mathematics LIX (1) (2013) 209-218. doi: 10.2478/v10157-012-0033-8
  • [6] K. Hila and E. Pisha, Characterizations on ordered Γ-semigroups, Inter. J. Pure and Appl. Math. 28 (3) (2006) 423-440.
  • [7] P. Holgate, Groupoids satisfying a simple invertive law, The Math. Student 61 (1992) 101-106.
  • [8] A. Iampan, Characterizing ordered bi-Ideals in ordered Γ-semigroups, Iranian J. Math. Sci. and Inf. 4 (1) (2009) 17-25.
  • [9] A. Iampan, Characterizing ordered quasi-ideals of ordered Γ-semigroups, Kragujevac J. Math. 35 (1) (2011) 13-23.
  • [10] M.A. Kazim and M. Naseeruddin, On almost semigroups, The Aligarh Bull. Math. 2 (1972) 1-7.
  • [11] N. Kehayopulu and M. Tsingelis, Regular ordered semigroups in terms of fuzzy subsets, Inf. Sci. 176 (2006) 3675-3693. doi: 10.1016/j.ins.2006.02.004
  • [12] M. Khan, Some studies in AG*-groupoids, Ph.D., thesis (Quaid-i-Azam University, Islamabad, Pakistan, 2008).
  • [13] M. Khan and N. Ahmad, Characterizations of left almost semigroups by their ideals, J. Adv. Res. Pure Math. 2 (2010) 61-73. doi: 10.5373/jarpm.357.020210
  • [14] M. Khan, T. Asif and Faisal, Intra-regular left almost semigroups characterized by their anti fuzzy ideals, J. Math. Res. 4 (2010) 100-110.
  • [15] Y.I. Kwon and S.K. Lee, On weakly prime ideals of ordered Γ-semigroups, Comm. Korean Math. Society 13 (2) (1998) 251-256.
  • [16] Y.I. Kwon, Characterizations of regular ordered Γ-semigroups II, Far East J. Math. Sci. 11 (3) (2003) 281-287.
  • [17] Y.I. Kwon and S.K. Lee, Some special elements in ordered Γ-semigroups, Kyungpook Math. J. 35 (1996) 679-685.
  • [18] Y.I. Kwon and S.K. Lee, The weakly semi-prime ideals of po-Γ-semigroups, Kangweon Kyungki Math. J. 5 (2) (1997) 135-139.
  • [19] Q. Mushtaq and M. Khan, Ideals in left almost semigroups, Proceedings of 4th International Pure Mathematics Conference (2003) 65-77.
  • [20] Q. Mushtaq and M.S. Kamran, On LA-semigroups with weak associative law, Scientific Khyber 1 (1989) 69-71.
  • [21] Q. Mushtaq and S.M. Yousuf, On LA-semigroups, Aligarh Bull. Math. 8 (1978) 65-70.
  • [22] Q. Mushtaq and S.M. Yousuf, On LA-semigroup defined by a commutative inverse semigroup, Math. Bech. 40 (1988) 59-62.
  • [23] M. Naseeruddin, Some studies in almost semigroups and flocks, Ph.D., thesis (Aligarh Muslim University, Aligarh, India, 1970).
  • [24] P.V. Protić and N. Stevanović, AG-test and some general properties of Abel-Grassmann's groupoids, Pure Math. and Appl. 4 (6) (1995) 371-383.
  • [25] T. Shah and I. Rehman, On M-systems in Γ-AG-groupoids, Proceedings of the Pakistan Academy of Sciences 47 (1) (2010) 33-39.
  • [26] N. Stevanović and P.V. Protić, Composition of Abel-Grassmann's 3-bands, Novi Sad J. Math. 2 (34) (2004) 175-182.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1217
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.